# SDR CA970807002

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: SLYZ50970
- Condition: Failed
- Location: Lt Windshield Ht
- Part time: 11,889 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) CAPTAINS WINDSHIELD HEAT FAILED. RELAY AT 3041-K9 FOUND IN FAILED POSITION.
